Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Ng, C. T.
1970.
Uniqueness theorems for a general class of functional equations.
Journal of the Australian Mathematical Society,
Vol. 11,
Issue. 3,
p.
362.
Howroyd, T. D.
1970.
The uniqueness of bounded or measurable solutions of some functional equations.
Journal of the Australian Mathematical Society,
Vol. 11,
Issue. 2,
p.
186.
Ng, C. T.
1971.
On uniqueness theorems of aczél and cellular internity of miller.
Aequationes Mathematicae,
Vol. 7,
Issue. 2-3,
p.
132.